# SDR CALA2014120801491

- Difficulty date: December 2, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 51,921 hours, 17,530 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP 8007264 8 DEF O2 FAILED TO OPEN.  REF LP 8007283 FOR AUTO & MANUAL DEPLOY O2 AT SEATS 8 DEF.  OPERATIONS CHECKED GOOD.
